Disc-polygonal approximations of planar spindle convex sets

Fodor Ferenc and Vígh Viktor: Disc-polygonal approximations of planar spindle convex sets. In: Acta scientiarum mathematicarum, (78) 1-2. pp. 331-350. (2012)

[thumbnail of math_078_numb_001_002_331-350.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 331-350
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38685/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 349-350.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2021. Mar. 26. 09:07
URI: http://acta.bibl.u-szeged.hu/id/eprint/16436

Actions (login required)

View Item View Item